教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武 WU CHUNG-WU (瀏覽個人網頁)

標題:Parameter Estimator For The Brittle Fracture Distribution
學年87
學期2
出版(發表)日期1999/07/01
作品名稱Parameter Estimator For The Brittle Fracture Distribution
作品名稱(其他語言)
著者吳忠武; Wu, Jong-wuu
單位淡江大學統計學系
出版者Allahabad: Pushpa Publishing House
著錄名稱、卷期、頁數Far East Journal of Theoretical Statistics 3(1), pp.89-102
摘要Parameter estimates of the brittle fracture distribution for the strength of brittle fibers and composite materials are considered. In this paper, we propose four new least squares estimators that are different from the estimators of Black et al. [4]. By using the Monte Carlo simulation, we found that some of our proposed least squares estimators have smaller mean squared error than the estimators of Black et al. [4] for the different sample sizes.
關鍵字brittle fracture; least squares; maximum likelihood; Monte Carlo simulation
語言英文
ISSN0972-0863
期刊性質
收錄於
產學合作
通訊作者
審稿制度
國別印度
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!